Putanja dvojne zvezde UV Ceti
Matematički vesnik, Tome 6 (1954) no. 3-4, p. 263
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1954_6_3-4_a12,
author = {M. B. Proti\'c},
title = {Putanja dvojne zvezde {UV} {Ceti}},
journal = {Matemati\v{c}ki vesnik},
pages = {263 },
year = {1954},
volume = {6},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1954_6_3-4_a12/}
}
M. B. Protić. Putanja dvojne zvezde UV Ceti. Matematički vesnik, Tome 6 (1954) no. 3-4, p. 263 . http://geodesic.mathdoc.fr/item/MV_1954_6_3-4_a12/